Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Spectrum of positive entropy multidimensional dynamical systems with a mixed time

Author: B. Kaminski
Journal: Proc. Amer. Math. Soc. 124 (1996), 1533-1537
MSC (1991): Primary 28D15; Secondary 60G15
MathSciNet review: 1307534
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if an abelian countable group $G = G_{1}\oplus G_{2}$ is such that $G_{2}$ is a finite group and every aperiodic positive entropy action $\Phi$ of $G_{1}$ on a Lebesgue probability space $(X,\cal B,\mu)$ has a countable Haar spectrum in the subspace $L^{2}_{0}(X,\mu)\ominus L^{2}_{0}(X,\Pi(\Phi),\mu)$, where $\Pi(\Phi)$ denotes the Pinsker $\sigma$-
algebra of $\Phi$, then every aperiodic positive entropy action of $G$ on $(X,\cal B,\mu)$ has the same property. A positive answer to the question of J.P. Thouvenot is obtained as a corollary.

References [Enhancements On Off] (What's this?)

  • [FK] S. Ferenci, B. Kaminski, Zero entropy and directional Bernoullicity of a Gaussian $ \mathbb Z^{2}$- action, Proc. Amer. Math. Soc.123 (1995), 3079--3083. CMP 95:15
  • [Ka] B. Kaminski, The theory of invariant partitions for $\mathbb Z^{d}$ -actions, Bull. Polish Acad. Sci. Math. 29 (1981), 349--362. MR 83c:28013
  • [Kif1] J. Kieffer, A generalized Shannon-McMillan theorem for the action of an amenable group on a probability space, Ann. Probab. 3 (1975), 1031--1037.MR 52:14232
  • [Kif2] J. Kieffer, The isomorphism theorem for generalized Bernoulli schemes, Studies in Probability and Ergodic Theory, Adv. in Math. Suppl. Stud. 2, Academic Press, 1978, 251--267.MR 80c:28016
  • [Kir] A.A. Kirillov, Dynamical systems, factors and representations of groups, Uspekhi Mat. Nauk 22 (1967), 67--80 (Russian).MR 36:347
  • [KL] B. Kaminski, P.Liardet, Spectrum of multidimensional dynamical systems with positive entropy, Studia Math. 108 (1994), 77--85.MR 94m:28035
  • [Pa] W. Parry, Topics in ergodic theory, Cambridge Univ. Press, 1981. MR 83a:28018
  • [RS] V.A. Rokhlin and Y.G. Sinai, Construction and properties of invariant measurable partitions, Dokl. Akad. Nauk SSSR 223 (1975), 1067--1070 (Russian).
  • [Ru] T. de la Rue, Entropie d'un système dynamique gaussien; Cas d'une action de $\mathbb Z^{d}$, C. R. Acad. Sci. Paris, Série I 317 (1993), 191--194.
  • [T] J.P. Thouvenot, Quelques propriétés des systèmes dynamiques qui se dècomposent en un produit de deux systèmes dont l'un est un schéma de Bernoulli, Israel J. Math. 21 (1975), 177--207. MR 53:3263

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28D15, 60G15

Retrieve articles in all journals with MSC (1991): 28D15, 60G15

Additional Information

B. Kaminski

Keywords: Countable Haar spectrum, entropy, Gaussian actions, spectral measure, spectrally natural
Received by editor(s): November 3, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society